# SDR ASAA2019060329550

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 48,026 hours, 14,407 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180V2H
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 31,745 hours, 9,423 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT TRANSMIT ON HF1. RECEIVER PORTION OPERATES NORMALLY. GROUNDED - YES. REMOVED AND REPLACED HF1 TRANSCEIVER PER B737-800 AMM 23-11-21. OPS CHECK WAS GOOD.
